# SDR C2XA97IA224

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31711
- Make and model: Emb EMB-120RT
- Aircraft serial: 120107
- System (JASC): 3530 · Portable Oxygen System
- Part: Connect Section
- Part number: 12023581001
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - INSPECTION CHECK 1C, 2C, DURING ROUTINE INSPECTION, THE VERTICAL STABILIZER TO HORIZONTAL STABILIZER LEFT FORWARD CONNECTING SECTION WAS FOUND TO BE CRACKED.  MAINTENANCE PERFORMED A REPAIR PER COEX EX NR 5530-01013, AND THE AIRCRAFT WAS LATER APPROVED FOR RETURN TO SERVICE.  (M)
